# SDR DXTA2025070604126

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N592QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605706
- Aircraft time: 13,837 hours, 10,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Precatch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAIN CABIN DOOR PRE-CATCH WILL NOT RELEASE THE DOOR.   PERFORMED LUBRICATION OF LH & RH TR GUIDE RODS AND PIVOT POINTS USING D5100NS LUBRICANT. NO DEFECTS NOTED. IAW NJA CE560XLS AAIP
